Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 140, NWS Tulsa, OK

April 23, 2011Cherokee County, Mayes County, Wagoner County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 23, 2011, 4:16 AM CDT for Cherokee County, Mayes County, Wagoner County, Oklahoma. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 23, 2011, 4:16 AM CDT (09:16 UTC)
Expired
Apr 23, 2011, 4:45 AM CDT
In force
29 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Cherokee County, OK, Mayes County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 25 km from the middle of the area, began a volume at 09:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 23, 4:25 AM CDTHAIL 0.752 Se Mazie, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 22, 11:04 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.3 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2835 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 231 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2835 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
640 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
231 m²/s²
0-3 km storm-relative helicity
254 m²/s²
Significant tornado parameter
4.7
Supercell composite
18.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

503 
WUUS54 KTSA 230916
SVRTSA
OKC021-097-145-230945-
/O.NEW.KTSA.SV.W.0140.110423T0916Z-110423T0945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
416 AM CDT SAT APR 23 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
  SOUTHERN MAYES COUNTY IN NORTHEAST OKLAHOMA
  EASTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 445 AM CDT

* AT 414 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
  WAGONER...MOVING NORTHEAST AT 45 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  CHOUTEAU...LOCUST GROVE...PEGGS AND SALINA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3639 9511 3595 9496 3591 9545 3608 9552
      3608 9544 3617 9544
TIME...MOT...LOC 0916Z 246DEG 41KT 3605 9536

$$
3 follow-up statements
457 
WWUS54 KTSA 230924
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
424 AM CDT SAT APR 23 2011

OKC021-097-145-230945-
/O.CON.KTSA.SV.W.0140.000000T0000Z-110423T0945Z/
WAGONER OK-CHEROKEE OK-MAYES OK-
424 AM CDT SAT APR 23 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT FOR
SOUTHERN MAYES...NORTHWESTERN CHEROKEE AND EASTERN WAGONER
COUNTIES...

AT 423 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MAZIE...MOVING
NORTHEAST AT 40 MPH.

STORM HAZARDS INCLUDE...
HALF DOLLAR SIZE HAIL...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CHOUTEAU...MURPHY...LOST CITY...PEGGS...LOCUST GROVE AND SALINA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3635 9510 3595 9496 3593 9535 3602 9541
      3608 9544 3617 9544
TIME...MOT...LOC 0925Z 243DEG 36KT 3608 9531

$$
408 
WWUS54 KTSA 230937
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
437 AM CDT SAT APR 23 2011

OKC021-097-145-230945-
/O.CON.KTSA.SV.W.0140.000000T0000Z-110423T0945Z/
WAGONER OK-CHEROKEE OK-MAYES OK-
437 AM CDT SAT APR 23 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT FOR
SOUTHERN MAYES...NORTHWESTERN CHEROKEE AND EASTERN WAGONER
COUNTIES...

AT 435 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MURPHY...
MOVING NORTHEAST AT 40 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...SALINA...
LOCUST GROVE AND PEGGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3599 9530 3602 9534 3609 9537 3617 9537
      3635 9510 3595 9496
TIME...MOT...LOC 0938Z 243DEG 36KT 3611 9523

$$
711 
WWUS54 KTSA 230945
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
445 AM CDT SAT APR 23 2011

OKC021-097-145-230955-
/O.EXP.KTSA.SV.W.0140.000000T0000Z-110423T0945Z/
WAGONER OK-CHEROKEE OK-MAYES OK-
445 AM CDT SAT APR 23 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MAYES...NORTHWESTERN
CHEROKEE AND EASTERN WAGONER COUNTIES EXPIRES AT 445 AM CDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

PENNY TO NICKEL SIZE HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH 
THIS STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 6 AM.

LAT...LON 3599 9530 3602 9534 3609 9537 3617 9537
      3635 9510 3595 9496
TIME...MOT...LOC 0945Z 243DEG 36KT 3614 9515

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 3:08 AM CDT, 1 hour 8 minutes earlier.

Area forecast discussion, Apr 23, 3:08 AM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
308 AM CDT SAT APR 23 2011

.DISCUSSION...
UNSETTLED CONDITIONS REMAIN IN PLACE THIS MORNING WITH ONGOING
STRONG TO SEVERE STORMS ACROSS SE OK...WITH ADDITIONAL REPORTS OF
STRONG WINDS EXTENDING WELL NORTH OF THE CONVECTION. ADDITIONAL
STORMS ARE STRENGTHENING JUST NORTH OF OK/KS BORDER ASSOCIATED
WITH THE SYNOPTIC FRONTAL BOUNDARY. THE NORTHERN AREA OF STORMS IS
EXPECTED TO BECOME THE FOCUS WITHIN THE NEAR TERM...WITH HIGH
RESOLUTION MODELS EXPANDING THIS CONVECTION AND DEVELOPING IT
SOUTHWARD THROUGH SATURDAY MORNING. THIS CONVECTION MAY PERSIST IN
SOME FORM THROUGH MUCH OF SATURDAY WITH RENEWED STRENGTHENING
LATER TODAY AS AN UPPER JET STREAK PASSES...AND THE BOUNDARY LAYER
SOUTH OF THE EARLY MORNING CONVECTION BECOMES INCREASINGLY
UNSTABLE.

STEEP MID LEVEL LAPSE RATES AND AMPLE SHEAR WILL CONTINUE TO
SUPPORT SEVERE WEATHER WITH LARGE HAIL THE PRIMARY THREAT
EARLY...WITH A GROWING RISK OF DAMAGING WINDS AS THE BOUNDARY
LAYER DEEPENS. AGAIN THE TORNADIC RISK WILL BE LARGELY INDIVIDUAL CELL
DRIVEN BY ANY PERIODIC DEVIANT MOTION OR POSSIBLE BOUNDARY
INTERACTION LEFT FROM RECENT ROUNDS OF CONVECTION.

THE FRONTAL BOUNDARY REMAINS IN PLAY SATURDAY NIGHT THROUGH
SUNDAY...WITH A DEEPENING TROUGH ACROSS THE SOUTHWEST AND
INCREASINGLY FAVORABLE UPPER JET DYNAMICS YIELDING BROAD LIFT
OVERHEAD. DESPITE THE REPEATED ROUNDS OF CONVECTION MODELS
MAINTAIN STEEP LAPSE RATES WHICH WILL ENSURE AMPLE INSTABILITY FOR
A CONTINUED RISK OF SEVERE WEATHER. HEAVY RAINS WILL ALSO BECOME
AN INCREASING CONCERN. AS OF NOW...THE HEAVIEST AMOUNTS HAVE BEEN
VERY LOCALIZED AND NO FAVORED AREA HAS BECOME OVERLY SATURATED.
THAT IS LIKELY TO CHANGE...AND ONCE THESE AREAS ARE
IDENTIFIED...THEN FLOOD WATCHES ARE LIKELY.

THE UPPER TROUGH EJECTS ONE STRONG SHORTWAVE TROUGH ON MONDAY
WHICH WILL PROVIDE A SEVERE WEATHER EPISODE...FOLLOWED QUICKLY BY
A SECOND STRONG SHORTWAVE ON TUESDAY. THIS WAVE TOO WILL PROVIDE A
SEVERE WEATHER EPISODE...AND CURRENT MODEL DATA SUGGEST THIS EVENT
HAS POTENTIAL TO BE RATHER SIGNIFICANT.

THE PATTERN SETTLES FOR A FEW DAYS WEDNESDAY INTO NEXT
WEEKEND...WHEN THE NEXT WAVE ALOFT IS SCHEDULED TO APPROACH THE AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   66  54  67  59 /  80  70  80  70
FSM   80  63  78  63 /  70  70  70  80
MLC   80  62  75  65 /  70  60  60  60
BVO   65  51  64  54 /  50  60  80  60
FYV   73  57  72  61 /  90  80  80  80
BYV   75  56  72  61 /  90  90  80  80
MKO   76  57  72  60 /  80  80  80  80
MIO   66  53  67  56 /  80  70  80  80
F10   76  56  72  61 /  80  70  80  70
HHW   82  69  80  66 /  50  50  40  50

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

LONG TERM....07
Hazardous weather outlook, Apr 23, 2:06 AM CDT, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
206 AM CDT SAT APR 23 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-231000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
206 AM CDT SAT APR 23 2011

...SEVERE WEATHER POTENTIAL CONTINUES OVERNIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...AREAS NORTH OF INTERSTATE 40.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
THUNDERSTORMS ARE ON THE DECREASE ACROSS SOUTHEAST OKLAHOMA
CURRENTLY...BUT ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED
DURING THE EARLY MORNING HOURS...AFFECTING MOSTLY AREAS NORTH OF
INTERSTATE 40. SEVERE WEATHER WILL BE LIKELY WITH THIS
DEVELOPMENT...WITH LARGE HAIL BEING THE PRIMARY THREAT. HEAVY RAIN
AND ISOLATED FLOODING WILL ALSO BE POSSIBLE.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SATURDAY THROUGH MONDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN
                          POTENTIAL.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE UNSETTLED WEATHER PATTERN WILL CONTINUE ACROSS EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS THIS WEEKEND AND INTO THE MIDDLE OF NEXT
WEEK. THE FRONTAL BOUNDARY THAT STALLS OVER THE REGION TONIGHT
WILL LINGER THROUGH THE WEEKEND BEFORE A STRONG UPPER LEVEL
DISTURBANCE FINALLY PUSHES IT OFF TO THE SOUTH AND EAST MONDAY
NIGHT INTO TUESDAY. DURING THIS TIME...SEVERAL ROUNDS OF SHOWERS
AND THUNDERSTORMS WILL BE POSSIBLE AS A SERIES OF UPPER LEVEL
DISTURBANCES MOVES ACROSS THE AREA. STRONG TO SEVERE THUNDERSTORMS
WILL BE POSSIBLE MAINLY ALONG AND SOUTH OF THE FRONTAL BOUNDARY.
THERE WILL ALSO BE A POTENTIAL FOR HEAVY FLOODING RAINS AS STORMS
REPEATEDLY MOVE OVER THE SAME LOCATIONS.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT OFFICIALS SHOULD BE PREPARED FOR THE POTENTIAL
OF SEVERAL ROUNDS OF SEVERE THUNDERSTORMS AND HEAVY RAINS...WHICH
COULD LEAD TO FLASH FLOODING AND POSSIBLY RIVER FLOODING.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Apr 23, 1:13 AM CDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
113 AM CDT SAT APR 23 2011

ARZ029-OKZ076-230645-
LE FLORE OK-SEBASTIAN AR-
113 AM CDT SAT APR 23 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 AM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     SOUTHERN SEBASTIAN

IN SOUTHEAST OKLAHOMA
     SOUTHEASTERN LE FLORE

AT 113 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTH OF CAMERON TO HEAVENER TO HONOBIA...
MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...POTEAU...OCTAVIA...BIG CEDAR...MUSE...HODGEN...
HEAVENER...HOWE...CAMERON...HONOBIA...LIBERTY...CROSSROADS...
MILLTOWN...PATTERSON...HARTFORD...ARKOLA...HUNTINGTON...MIDLAND...
DAYTON...WITCHERVILLE...WASHBURN AND MANSFIELD.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3514 9402 3514 9413 3510 9415 3507 9423
      3496 9423 3495 9437 3492 9444 3450 9446
      3451 9494 3459 9494 3518 9459 3518 9401
TIME...MOT...LOC 0613Z 270DEG 32KT 3509 9449 3487 9455
          3453 9487
Special weather statement, Apr 23, 1:16 AM CDT, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
116 AM CDT SAT APR 23 2011

OKZ065-066-071-230700-
MCINTOSH OK-OKFUSKEE OK-OKMULGEE OK-
116 AM CDT SAT APR 23 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 200 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHERN OKMULGEE

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN OKFUSKEE

IN SOUTHEAST OKLAHOMA
     MCINTOSH

AT 117 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST
OF WELEETKA...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WILSON...WELEETKA...CLEARVIEW...
PHAROAH...OKMULGEE...HENRYETTA...BRYANT...DEWAR...HOFFMAN...
GRAYSON...SCHULTER...MORRIS...EUFAULA...VERNON...RAIFORD...VIVIAN...
STIDHAM...PIERCE AND HITCHITA.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3574 9590 3531 9550 3528 9552 3519 9598
      3529 9599 3529 9635 3530 9638
TIME...MOT...LOC 0617Z 243DEG 34KT 3526 9623
Local storm report, Apr 23, 1:24 AM CDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
124 AM CDT SAT APR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 AM     HAIL             EUREKA SPRINGS          36.40N 93.74W
04/23/2011  E0.88 INCH       CARROLL            AR   TRAINED SPOTTER

&&

KAH
Special weather statement, Apr 23, 1:56 AM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
156 AM CDT SAT APR 23 2011

OKZ049-075-076-230745-
LATIMER OK-LE FLORE OK-PUSHMATAHA OK-
156 AM CDT SAT APR 23 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     CENTRAL LE FLORE...NORTHEASTERN PUSHMATAHA AND SOUTHEASTERN
     LATIMER

AT 156 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER ALBION...
MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...BIG CEDAR...MUSE...WHITESBORO...TALIHINA...
SUMMERFIELD AND ALBION.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3500 9480 3459 9459 3459 9510 3472 9516
TIME...MOT...LOC 0656Z 248DEG 23KT 3466 9508
Special weather statement, Apr 23, 2:08 AM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
208 AM CDT SAT APR 23 2011

OKZ073-075-230745-
LATIMER OK-PITTSBURG OK-
208 AM CDT SAT APR 23 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHEASTERN PITTSBURG AND LATIMER

AT 208 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF HIGGINS...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WILBURTON...HIGGINS...DAMON AND
PANOLA.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3479 9562 3503 9519 3479 9509 3467 9554
TIME...MOT...LOC 0708Z 244DEG 34KT 3476 9549
Special weather statement, Apr 23, 2:45 AM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
245 AM CDT SAT APR 23 2011

ARZ019-029-OKZ072-074>076-230845-
CRAWFORD AR-HASKELL OK-LATIMER OK-LE FLORE OK-SEBASTIAN AR-SEQUOYAH
OK-
245 AM CDT SAT APR 23 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 AM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     WESTERN SEBASTIAN

IN NORTHWEST ARKANSAS
     SOUTHWESTERN CRAWFORD

IN EAST CENTRAL OKLAHOMA
     SOUTHERN SEQUOYAH

IN SOUTHEAST OKLAHOMA
     HASKELL...NORTHERN LE FLORE AND NORTHEASTERN LATIMER

WINDS GUSTING TO 55 MPH WILL BE LIKELY JUST TO THE NORTH OF AN AREA
OF THUNDERSTORMS MOVING EASTWARD THROUGH SOUTHEAST OKLAHOMA. THESE
WINDS ARE NOT DIRECTLY RELATED TO THE THUNDERSTORM ACTIVITY. ONCE
THE WINDS BEGIN TO GUST...GUSTS ABOVE 35 TO 40 MPH WILL LAST AT
LEAST 15 TO 20 MINUTES.

LAT...LON 3504 9425 3500 9518 3521 9541 3530 9533
      3530 9530 3527 9525 3527 9522 3534 9517
      3536 9514 3539 9514 3554 9437 3535 9420
TIME...MOT...LOC 0743Z 257DEG 34KT 3534 9518 3525 9497
          3508 9501

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 7:06 PM CDTTornado WarningTSACherokee24 min
Apr 22, 7:07 PM CDTTornado WarningTSAMcIntosh, Okfuskee, Okmulgee23 min
Apr 22, 7:15 PM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Wagoner45 min
Apr 22, 7:30 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee45 min
Apr 22, 7:40 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee50 min
Apr 22, 7:40 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee50 min
Apr 22, 7:49 PM CDTTornado WarningTSAMcIntosh, Pittsburg41 min
Apr 22, 8:10 PM CDTAreal Flood AdvisoryTSAMcIntosh, Okfuskee, Okmulgee80 min
Apr 22, 8:26 PM CDTTornado WarningTSAHaskell, McIntosh, Muskogee, Pittsburg34 min
Apr 22, 8:29 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg46 min
Apr 22, 8:35 PM CDTSpecial Weather StatementTSAAdair25 min
Apr 22, 9:12 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, McIntosh, Muskogee, Pittsburg, Sequoyah48 min
Apr 22, 9:26 PM CDTTornado WarningTSAHaskell, LeFlore34 min
Apr 22, 10:04 PM CDTSpecial Weather StatementTSAPittsburg41 min
Apr 22, 10:59 PM CDTSpecial Weather StatementTSAAdair31 min
Apr 22, 11:43 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha62 min
Apr 22, 11:49 PM CDTSevere Thunderstorm WarningTSALeFlore41 min
Apr 23, 12:30 AM CDTSpecial Weather StatementTSALeFlore45 min
Apr 23, 12:45 AM CDTSpecial Weather StatementTSALeFlore45 min
Apr 23, 1:13 AM CDTSpecial Weather StatementTSALeFlore32 min
Apr 23, 1:16 AM CDTSpecial Weather StatementTSAMcIntosh, Okmulgee44 min
Apr 23, 1:37 AM CDTSevere Thunderstorm WarningTSALeFlore23 min
Apr 23, 1:56 AM CDTSpecial Weather StatementTSALeFlore49 min
Apr 23, 2:08 AM CDTSpecial Weather StatementTSALatimer37 min
Apr 23, 2:34 AM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha56 min
Apr 23, 2:45 AM CDTSpecial Weather StatementTSAHaskell60 min
Apr 23, 4:46 AM CDTSpecial Weather StatementTSAMayes29 min
Apr 23, 4:52 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes38 min
Apr 23, 5:26 AM CDTSevere Thunderstorm WarningTSADelaware34 min
Apr 23, 6:22 AM CDTSpecial Weather StatementTSAMayes38 min
Apr 23, 2:37 PM CDTRiver Flood WarningTSAAdair4 days
Apr 23, 2:47 PM CDTRiver Flood AdvisoryTSACherokee, Delaware50 hr
Apr 23, 3:40 PM CDTFlash Flood WatchTSAAdair, Cherokee, Craig, Creek, Delaware, Haskell and 13 more4 days
Apr 23, 4:51 PM CDTSpecial Weather StatementTSASequoyah39 min
Apr 23, 5:08 PM CDTSevere Thunderstorm WarningTSAAdair29 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.